Notre Dame Journal of Formal Logic 24 (4):426-430 (1983)

Authors
Johan Van Benthem
University of Amsterdam
Abstract
We give in this paper a sufficient condition, cast in semantic terms, for Hallden-completeness in normal modal logics, a modal logic being said to be Hallden-complete (or Ήallden-reasonable') just in case for any disjunctive formula provable in the logic, where the disjuncts have no propositional variables in common, one or other of those disjuncts is provable in the logic
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093870446
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,109
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Properties of Independently Axiomatizable Bimodal Logics.Marcus Kracht & Frank Wolter - 1991 - Journal of Symbolic Logic 56 (4):1469-1485.

View all 6 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2010-08-24

Total views
6 ( #1,070,208 of 2,411,486 )

Recent downloads (6 months)
2 ( #346,366 of 2,411,486 )

How can I increase my downloads?

Downloads

My notes